# SDR FDEA201109013612

- Difficulty date: September 1, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361031930800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AT FR 13, LOCATION 14TH, FASTENER UP FROM STR 25 LOCATION HAS A SKIN MARK   TO THE SIDE OF THE HOLE REWORK OUT OF SRM LIMITS.  BLENDED AND ASSESSED IAW SRM 53-12-12.   INSPECTED IAW NTM 51-10-01/51-40-00/51-35-05 NO DEFECTS. AREA BLENDED 1" X 0.8"  MAX   DEPTH 0.030". FASTENER REFITTED IAW SRM.  MAJOR REPAIR.
